IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/435

Title: On the sense preserving mappings in the Helm topology in the plane
Authors: Pyrih, Pavel
Keywords: Fine Topology
Density Topology
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 1, (1999), 41p-46p
Abstract: We introduce the helm topology in the plane. We show that (assuming the helm local injectivity and the Euclidean continuity) each mapping which is oriented at all points of a helm domain U is oriented at U.
Description: âˆ—Research supported by the grant No. GAUK 186/96 of Charles University.
URI: http://hdl.handle.net/10525/435
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol25-num1-1999-p041-p046.pdf423.64 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback